# SDR QXEA0200690

- Difficulty date: April 15, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- PANEL 524BT HAS FRETTING CORROSION ON OUTBOARD FLANGE.  REPAIRED IAW DHC-8 SRM 51-20-16 AND RD 57-320.
